# SDR SWAA2015061640796

- Difficulty date: June 2, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE STRAP CRACKED BETWEEN BS 294.5+10 TO 344+5, LBL 48.  R & R STRAP IAW SRM & DWG.
